# SDR USAA2009090892396

- Difficulty date: September 3, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 26,967 hours, 15,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A6841
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - TR-CHANGE - EEL - L-1 SLIDE FAILED EMERGENCY LIGHT CHECK.  REPLACED L-1 SLIDE ASSEMBLY.
